A note on boundedness properties of Wright's generalized hypergeometric functions
Annales Mathématiques Blaise Pascal, Tome 4 (1997) no. 2, pp. 83-95.
@article{AMBP_1997__4_2_83_0,
     author = {Raina, R.K. and Nahar, T.S.},
     title = {A note on boundedness properties of Wright's generalized hypergeometric functions},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {83--95},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {4},
     number = {2},
     year = {1997},
     zbl = {0896.33002},
     mrnumber = {1600064},
     language = {en},
     url = {www.numdam.org/item/AMBP_1997__4_2_83_0/}
}
Raina, R.K.; Nahar, T.S. A note on boundedness properties of Wright's generalized hypergeometric functions. Annales Mathématiques Blaise Pascal, Tome 4 (1997) no. 2, pp. 83-95. http://www.numdam.org/item/AMBP_1997__4_2_83_0/

[1] S.D. Bernardi, Convex and starlike univalent functions, Trans. Amer. Math. Soc. 135 (1969), 429-446. | MR 232920 | Zbl 0172.09703

[2] S.D. Bernardi, The radius of univalance of certain analytic functions, Proc. Amer. Math Soc. 24(1970), 312-318. | MR 251202 | Zbl 0191.08803

[3] M. Jhaangiri and E.M. Silvia, Some inequalities involving generalized hypergeometric functions, "Univalant Functions, Fractional and Their Applications". (H.M. Srivastava and S. Owa), Halsted Prss (Ellis Horwood, Limited, Chichester), Wiley, New York/ Chichester/ Brisbane/ Toronto/1989. | MR 1199140 | Zbl 0695.30006

[4] I.B. Jung, Y.C. Kim, and H.M. Srivastava, The Hardy space of analytic functions associated with certain one-parameter families of integral operators, J. Math. Anal. Appl. 176(1993), 138-147. | MR 1222160 | Zbl 0774.30008

[5] T.H. Macgregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc. 104(1962), 523-537. | MR 140674 | Zbl 0106.04805

[6] H.M. Srivastava and H.L. Manocha, A Treatise on Generating Functions, Halsted Press (Ellis Horwood, Limited, Chichester), 1984. | MR 750112 | Zbl 0535.33001

[7] H.M. Srivastava and S. Owa, Some applications of the generalized hypergemetric function involving certain subclasses of analytic functions, Publ. Math. Debrecen 34(1987), 299-306. | MR 934909 | Zbl 0611.33006

[8] J. Stankiewiez and J. Waniurski, Some classes of functions subordinate to linear transformation and their applications, Ann. Univ. Mariae Curie - Sklodowska Sect. A 27 (1974), 85-93. | MR 447548 | Zbl 0441.30031